Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Thick swellings in forehead, neck area when out in sun. Reasons ?

Dr. When i go out in hot sun, I het thick swellings in fore head neck area. Though I was born and lived in southern part of India ( Hot and humid) , I experience this problem . I was in middle east for 10 years. Even with hot sun i never had any issues. Of course in Middle east every where the temperature in controlled. I used hair color for 10 year by stopped using around 5 years back. iam now 60 years Thanks AAAAA
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello user,
Your history only suggests that you are having sun allergy, and I think thats not due to sun only, thats due to some cream or lotion or a soap, which comes in contact with sun to produce the allergic reaction.

You have to identify yourself what is causing you allergy, is it new soap, or some cream or even sunscreen lotion.

hope my info helped you
regards
Dr Hari Om Chandrakar
MBBS
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor